# SDR IPXA2015101694873

- Difficulty date: October 6, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: F5453040720000
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, NR 1 ENGINE PYLON SPHERICAL SPIGOT BEARING PLATE HAS PITTING CORROSION.  R & R BEARING PLATE IAW TC 545017-01-3M-471.
